# SDR CA040607001

- Difficulty date: June 4, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 177RG
- Aircraft time: 3,660 hours
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C207
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Part number: 20700291
- Condition: Broken
- Location: Nlg Downlock Sw
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT EXPERIENCED NO GEAR DOWN AND LOCK INDICATION LIGHT AFTER GEAR HAD COMPLETED CYCLE.  AFTER AN UN-EVENTFUL LANDING AND INSPECTION, FOUND NOSE GEAR DOWNLOCK SWITCH WIRE WAS BROKEN AT BASE OF SWITCH.
